MathSciNet Relay Station
MathSciNet bibliographic data
MR155812 10.33
Gabai, Hyman On the discrepancy of certain sequences ${\rm mod}\ 1$. Nederl. Akad. Wetensch. Proc. Ser. A 66=Indag. Math. 25 1963 603–605.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement